# SDR CA190703018

- Difficulty date: May 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 61,955 hours
- Engine: Pwa PW121
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: WA17671
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSTALL OF FUEL HEATER ON #1 ENGINE IT WAS DISCOVERED THAT THERE WAS WHAT APPEARED TO BE MEDIA BLAST (GLASS BEAD) IN THE FILTER BOWL. THE UNIT WAS FLUSHED AND A NEW FILTER WAS INSTALLED. 2 ADDITIONAL UNITS FROM THE SAME VENDOR WERE REMOVED FROM STOCK AND INSPECTED AND BOTH UNITS WERE CONTAMINATED WITH WHAT APPEARS TO BE MEDIA BLAST (GLASS BEAD) THESE UNITS WERE REMOVED FROM SERVICE AND RETURNED TO SUPPLIER. VENDOR HAS BEEN REMOVED FROM APPROVED VENDORS LIST. (TC# 20190703018)
